Vol. 39, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Nonsolvable finite groups all of whose local subgroups are solvable. III

John Griggs Thompson

Vol. 39 (1971), No. 2, 483–534
Abstract

In this paper, the simple N-groups for which 2π4 are classified. The proofs rely heavily on the fact that many subgroups of odd order are contained in just one maximal subgroup. The numbering of the sections is a continuation of II. The bibliographical references are to be found at the end of I.

Mathematical Subject Classification 2000
Primary: 20D05
Milestones
Received: 18 May 1970
Published: 1 November 1971
Authors
John Griggs Thompson